# SDR HEEA0012918

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001101
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QTY INDICATOR DIGITS NOT TESTING.
